# SDR QXEA2021022500079

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,410 hours, 15,666 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Wire Splice
- Part number: 3410E1
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STBY PITOT HEAT CAUTION LIGHT ILLUMINATED DURING CRUISE.  WHILE COMPLETING THE CHECKLIST IT EXTINGUISHED AGAIN. REMOVED FROM SERVICE. INSPECTED JUMPER WIRE 3410-4252E-16-2 AT IRPS TIMER MONITOR AND FOUND SPLICE 3410-E1 VERY DARK AND SHOWING SIGNS OF HEAT DAMAGE, REPLACED SPLICE PER Q400 WM 20-16-05, NO OTHER DEFECTS NOTED, OP TEST OF STBY PITOT HEAT GOOD PER AMM 30-30-00-710-801. RETURNED TO SERVICE.
